Distribution of values of functions over finite fields
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 451-456
Published online September 1, 2004
Hi-joon Chae
Hongik University
Abstract : Given a function on a scheme over a finite field, we can count the number of rational points of the scheme having the same values. We show that if the function, viewed as a morphism to the affine line, is proper and its higher direct image sheaves are tamely ramified at the infinity then the values are uniformly distributed up to some degree.
Keywords : distribution, values of functions, finite fields
MSC numbers : 11T23, 11G25, 14G15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd